| Catalog Number |
01.18.146 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2024 lot 110832: (b)(4) items manufactured and released on 13-apr-2011.Expiration date: 2016-03-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient pain due to a distal periprosthetic femoral fracture (at the distal tip level) and the cause is unknown.At 11 years and 2 months post priamry the surgeon cabled the fracture and revised the stem with a competitor stem.The surgery was completed successfully.